Live support
  • Toll Free (US):
  • UK:

Categories

Advil Dual Action (Ibuprofen + Acetminophen)

Arthritis, Migraine, Muscle Relaxants, Women's Health

  • Advil Dual Action
  • advil-dual-action photo
Brand(s): Ibugesic Plus
Manufacturer: CIPLA
Disease(s): Pain / Headache / Muscle Aches / Arthritis / Backache / Toothaches / Menstrual Cramps / Fever / Inflammation
Known as:

Advil Dual Action With Acetaminophen is a combination medicine that is used to treat pain caused by many conditions such as headache, muscle aches, arthritis, backache, toothaches, and menstrual cramps. Acetaminophen is a pain reliever and a fever reducer. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID).

Package Price Per tablet Savings Order
Package 400mg + 325mg × 120 tablets
Price $ 89.95 Per tablet $ 0.75 Savings $ 47.95 Add to cart

Products from the same category

  • Haridra (Turmeric/Curcuma longa) is a vital herb in Ayurvedic medicine, whose spice form can be recognized by its dazzling yellow color. The rhizome of the herb, used either fresh or dried, has a host of medicinal benefits. It acts as a carminative and also enhances the complexion and skin tone. Apart from that, Haridra can be used to combat liver damage, respiratory disorders and ulcers.
    $ 0.17
  • EMLA cream is a local anesthetic (numbing medication) containing lidocaine and prilocaine. It works by blocking nerve signals in your body. Emla cream is used to numb normal intact skin or the membrane surfaces of the penis or vagina. Emla is used to prepare you for minor surgery or medical procedures on these areas. Each gram contains lidocaine USP 25mg, prilocaine USP 25mg.
    $ 24.99
  • People use melatonin to adjust the body's internal clock. It is used for jet lag, for adjusting sleep-wake cycles in people whose daily work schedule changes (shift-work disorder), and for helping blind people establish a day and night cycle. Melatonin is also used for the inability to fall asleep (insomnia); delayed sleep phase syndrome (DSPS); rapid eye movement sleep behavior disorder (RBD); insomnia associated with attention deficit-hyperactivity disorder (ADHD); insomnia due to certain high blood pressure medications called beta-blockers; and sleep problems in children with developmental disorders including autism, cerebral palsy, and intellectual disabilities. It is also used as a sleep aid after discontinuing the use of benzodiazepine drugs and to reduce the side effects of stopping smoking. Some people use melatonin for Alzheimer's disease or memory loss (dementia), bipolar disorder, a lung disease called chronic obstructive pulmonary disease (COPD), insomnia caused by beta-blocker drugs, endometriosis, ringing in the ears, depression or seasonal affective disorder (SAD), mild mental impairment, nonalcoholic liver disease, chronic fatigue syndrome (CFS), fibromyalgia, restless leg syndrome, an inflammatory disease called sarcoidosis, schizophrenia, migraine and other headaches, age-related vision loss, benign prostatic hyperplasia (BPH), irritable bowel syndrome (IBS), bone loss (osteoporosis), a movement disorder called tardive dyskinesia (TD), acid reflux disease, Helicobacter pylori (H. pylori), exercise performance, infertility, epilepsy, aging, for menopause, metabolic syndrome, for recovery after surgery, agitation caused by anesthesia, stress, involuntary movement disorder (tardive dyskinesia), changes in heart rate when you move from laying down to sitting up (postural tachycardia syndrome), delirium, inability to control urination, jaw pain, inflammatory bowel disease (ulcerative colitis), and for birth control. Daily nighttime melatonin reduces blood pressure in male patients with essential hypertension. Taking melatonin leads to an average reduction in total cholesterol.
    $ 0.83

What is Advil Dual Action With Acetaminophen?

What is this medicine?

Acetaminophen is a pain reliever and a fever reducer. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Advil Dual Action With Acetaminophen is a combination medicine that is used to treat pain caused by many conditions such as headache, muscle aches, arthritis, backache, toothaches, and menstrual cramps. Advil Dual Action With Acetaminophen may also be used for purposes not listed in this medication guide.

What should my health care professional know before I take this medicine?

You should not take this medicine if you are allergic to acetaminophen, ibuprofen, aspirin, or another NSAID. Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don't have any risk factors. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG). Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Advil Dual Action With Acetaminophen, especially in older adults. Ask a doctor or pharmacist if this medicine is safe to use if you have ever had:

  • heart disease;
  • high blood pressure;
  • a heart attack, stroke, or blood clot;
  • heartburn, stomach ulcer, or stomach bleeding;
  • cirrhosis or other liver disease;
  • kidney disease;
  • if you drink more than 3 alcoholic beverages per day;
  • asthma.

Ask a doctor before using this medicine if you are pregnant or breastfeeding. If you are pregnant, you should not take Advil Dual Action With Acetaminophen unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy. Do not give this medicine to a child younger than 12 years old without the advice of a doctor.

How should I use this medicine?

Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition. Take with food if Advil Dual Action With Acetaminophen upsets your stomach. Do not take more than 6 caplets in a 24-hour period. An ibuprofen overdose can damage your stomach or intestines. An acetaminophen overdose can damage your liver or cause death. Call your doctor if your pain does not improve after 10 days, or if you have any new symptoms such as redness or swelling.

What other drugs will affect Advil Dual Action With Acetaminophen?

Ask your doctor before using Advil Dual Action With Acetaminophen if you take an antidepressant. Taking certain antidepressants with an NSAID may cause you to bruise or bleed easily. Other drugs may affect Advil Dual Action With Acetaminophen, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell your doctor about all your current medicines and any medicine you start or stop using.

What side effects may I notice from this medicine?

Get emergency medical help if you have signs of an allergic reaction (hives; difficulty breathing; swelling of your face, lips, tongue, or throat) or signs of a heart attack or stroke (chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath). In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen. Stop taking this medicine and call your doctor at once if you have:

  • swelling, rapid weight gain, feeling short of breath;
  • little or no urination;
  • loss of appetite, new or worsening stomach pain;
  • bloody or tarry stools;
  • coughing up blood or vomit that looks like coffee grounds;
  • dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Less serious side effects may be more likely, and you may have none at all. This list may not describe all possible side effects. Call your doctor for medical advice about side effects.

Where can I keep my medicine?

Keep out of the reach of children. Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F) away from heat and direct light. Do not freeze. Throw away any unused medicine after the expiration date. Never share your medicines with others, and use this medication only for the indication prescribed.

By staying on our site you automatically agree with the storage and processing of your personal data, in accordance with our Privacy Policy.